Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Pittsburgh, PA

September 29, 2016Greene County, Washington County, Pennsylvania; Marshall County, Ohio County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 29, 2016, 3:13 PM EDT for Greene County, Washington County, Pennsylvania; Marshall County, Ohio County, West Virginia. It was in force for 62 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2016, 3:13 PM EDT (19:13 UTC)
Expired
Sep 29, 2016, 4:15 PM EDT
In force
62 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Greene County, PA, Washington County, PA, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:14 PM EDTHAIL 1.5Lone Oak, WV
Sep 29, 3:15 PM EDTHAIL 1.751 Ne Lone Oak, WVHAIL UP TO GOLF BALL SIZE REPORTED
Sep 29, 3:17 PM EDTTSTM WND DMG1 Ssw Sherrard, WVTREES DOWN
Sep 29, 3:22 PM EDTHAIL 1.251 Nw Calis, WVHAIL REPORTED TO BE LARGER THAN THE SIZE OF A QUARTER
Sep 29, 3:31 PM EDTTSTM WND DMGNorth Wheeling, WVTREES DOWN
Sep 29, 3:31 PM EDTTSTM WND DMGRoneys Point, WVTREES DOWN
Sep 29, 3:35 PM EDTHAIL 11 Sse Point Mills, WVNEAR I-70 AND DALLAS PIKE
Sep 29, 3:36 PM EDTTSTM WND DMGValley Grove, WVTREES DOWN
Sep 29, 4:11 PM EDTHAIL 1Dallas, WVQUARTER SIZE HAIL ALONG NUMBER2 RIDGE ROAD IN DALLAS... WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS51 KPBZ 291913
SVRPBZ
PAC059-125-WVC051-069-292015-
/O.NEW.KPBZ.SV.W.0145.160929T1913Z-160929T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
313 PM EDT THU SEP 29 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  OHIO COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 415 PM EDT.

* AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMERON...OR
  8 MILES EAST OF MOUNDSVILLE...MOVING NORTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  WHEELING...MARTINS FERRY...WARWOOD...BETHLEHEM...TRIADELPHIA...
  CLEARVIEW...VALLEY GROVE...WEST ALEXANDER...LONE OAK...ROCKLICK...
  BEELERS STATION...CLINTON...SHERRARD...DALLAS AND ELM GROVE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 14.
 
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3992 8069 4008 8073 4009 8073 4010 8071
      4013 8071 4014 8070 4015 8050 4001 8048
      3987 8049 3985 8062
TIME...MOT...LOC 1913Z 174DEG 34KT 3993 8058 

HAIL...1.25IN
WIND...60MPH
 
$$

24
2 follow-up statements
086 
WWUS51 KPBZ 291925
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
325 PM EDT THU SEP 29 2016

PAC059-125-WVC051-069-292015-
/O.CON.KPBZ.SV.W.0145.000000T0000Z-160929T2015Z/
GREENE PA-WASHINGTON PA-OHIO WV-MARSHALL WV-
325 PM EDT THU SEP 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN GREENE...SOUTHWESTERN WASHINGTON...OHIO AND
NORTHEASTERN MARSHALL COUNTIES...

AT 325 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIADELPHIA...
MOVING NORTH AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...WARWOOD...BETHLEHEM...TRIADELPHIA...
CLEARVIEW...VALLEY GROVE...WEST ALEXANDER...CLINTON...DALLAS...ELM
GROVE AND SHERRARD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 14.
 
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3995 8065 4008 8073 4009 8073 4010 8071
      4013 8071 4014 8070 4015 8050 4001 8048
      3993 8049 3994 8060
TIME...MOT...LOC 1925Z 177DEG 25KT 3999 8057 

HAIL...1.75IN
WIND...60MPH
 
$$

24
527 
WWUS51 KPBZ 291949
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT THU SEP 29 2016

PAC059-125-WVC051-069-292015-
/O.CON.KPBZ.SV.W.0145.000000T0000Z-160929T2015Z/
GREENE PA-WASHINGTON PA-OHIO WV-MARSHALL WV-
349 PM EDT THU SEP 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN GREENE...SOUTHWESTERN WASHINGTON...SOUTHEASTERN OHIO
AND NORTHEASTERN MARSHALL COUNTIES...

AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
LIBERTY... MOVING NORTH AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
TRIADELPHIA...VALLEY GROVE...WEST ALEXANDER...CLINTON AND DALLAS. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 7 AND 14.
 
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3994 8057 4004 8063 4014 8066 4015 8050
      4001 8048 3993 8049
TIME...MOT...LOC 1949Z 174DEG 34KT 4022 8060 

HAIL...1.75IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:04 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 29, 2:04 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
204 PM EDT Thu Sep 29 2016

.SYNOPSIS...
Upper level low pressure will bring rain to our region for the
rest of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The afternoon update included the addition of a wind advisory for
the higher elevations, and immediate downslope areas. The flash
flood watch for Eastern Preston, Tucker, and Garrett Counties was
continued.

Deep, mature, stacked low pressure continues to spin over the Mid
Ohio Valley with the surface occluded front analyzed as curving
across East Central Ohio and Western WV. The systems mid level dry
slot swept over the eastern zones and shunted widespread rain
east, and northward. The Atlantic moisture stream is still
expected to redevelop generally north of the PA turnpike turnpike,
so categorical POPs for showers across those areas was maintained
for the night with no problems anticipated for those areas.

Convective development into Tucker, Garrett, and Preston counties
will provide the main heavy rain/high water threat into Friday
given flash flood guidance and upslope enhancement; hence, the
continued flash flood watch after last nights band of 2 to 3 inch
rainfall on the eastern slopes.

In addition, shallow thunderstorms along the aforementioned front
continue to pose a slight severe threat, with limitations imposed
by instability questions. Areas west and south of Pittsburgh
continue to be monitored given the magnitude of shear on the
eastern flank of the parent low.

The potential for high elevation and downslope wind gusts from
roughly the Morgantown-to-Latrobe vicinities and eastward is
sufficient for the inclusion of an overnight wind advisory in the
afternoon package. Low inversion levels on model soundings and low
level jet expectations may be limited by wind orientation and
degraded mixing, but given the magnitude and projected height of
the low level jet, this headline was initiated.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Showers and gusty wind will linger into Saturday as the nearly
stationary mature low pressure system gradually fills.

As the low dislodges and slowly creeps northward Saturday, rain
will become increasingly scattered. No real changes were made for
this forecast period other than to tweak POPs and temperature
based on Superblend guidance.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Building high pressure is forecast to return drier and warmer
weather as the week progresses. Superblend guidance, tweaked for
POP continuity, was also used for this period.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
An upper low aloft will move bands of showers across ports into the
evening, with variable conditions in and out of the bands. In
general deeper moisture in place at KDUJ where IFR should remain
in place through much of the period. Elsewhere areas of MVFR will
gradually improve to VFR overnight into Friday as drier air is
wrapped into and around the upper low. Strengthening pressure
gradient will strengthen winds with gusts over 20kts most
locations through the afternoon, and possible gust toward 30kts at
KLBE in downslope..

.OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
Scattered restrictions can be expected into Monday as the upper
level low lingers, then slowly lifts north of the region.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     MDZ001.
     Flash Flood Watch through Friday afternoon FOR MDZ001.
OH...None.
PA...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     PAZ073>076.
WV...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     WVZ510>514.
     Flash Flood Watch through Friday afternoon FOR WVZ512>514.

&&

15/10
Hazardous weather outlook, Sep 29, 1:41 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT THU SEP 29 2016

PAZ073>076-WVZ510-511-301745-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
141 PM EDT THU SEP 29 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-301745-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG-
INDIANA-
141 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...WEST
CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ512>514-301745-
GARRETT-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
141 PM EDT THU SEP 29 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

IN ADDITION...STRONG EAST TO SOUTHEAST WIND WILL INCREASE TONIGHT
INTO FRIDAY MORNING. GUSTY CONDITIONS WILL BECOME COMMON OVER THE
RIDGES AS WELL AS OVER DOWNSLOPE AREAS IMMEDIATELY TO THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004-012-
021-509-301745-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
141 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON WITH THE
PRIMARY THREAT COMING FROM DAMAGING GUSTS. THERE IS THE POSSIBILITY
FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Special weather statement, Sep 29, 12:21 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1221 PM EDT THU SEP 29 2016

OHZ040-041-050-291645-
COLUMBIANA-JEFFERSON-CARROLL-
1221 PM EDT THU SEP 29 2016

...A THUNDERSTORM WILL AFFECT WESTERN COLUMBIANA... NORTHWESTERN
JEFFERSON AND NORTHEASTERN CARROLL COUNTIES...

AT 1220 PM EDT...A THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WELLSVILLE...MOVING NORTHWEST AT 45 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALEM...AUGUSTA...SALINEVILLE...BERGHOLZ...HANOVERTON...IRONDALE...
SUMMITVILLE...HAMMONDSVILLE...MECHANICSTOWN...WINONA...NEW GARDEN...
NORTH GEORGETOWN...GUILFORD LAKE STATE PARK...HOMEWORTH AND EAST
ROCHESTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4055 8066 4049 8088 4076 8109 4090 8108
      4090 8090 4093 8090 4093 8087
TIME...MOT...LOC 1620Z 151DEG 38KT 4060 8083

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:39 PM EDTWind AdvisoryPBZFayette, Westmoreland17 hr
Sep 29, 3:31 PM EDTTornado WarningPBZWashington29 min
Sep 29, 3:53 PM EDTSevere Thunderstorm WarningPBZGreene, Washington27 min
Sep 29, 3:59 PM EDTSevere Thunderstorm WarningPBZWashington46 min
Sep 29, 4:28 PM EDTSevere Thunderstorm WarningPBZWashington32 min
Sep 29, 9:50 AM EDTFlash Flood WatchPBZPreston, Tucker12 hr
Sep 29, 2:16 PM EDTTornado WarningPBZWetzel29 min
Sep 29, 2:42 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel48 min
Sep 29, 2:50 PM EDTTornado WarningPBZMarshall, Wetzel25 min
Sep 29, 4:13 PM EDTFlash Flood WarningPBZBrooke, Marshall, Ohio2 hr
Sep 29, 5:07 PM EDTSpecial Weather StatementPBZHancock23 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.